# SDR UIEA2025070600837

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 91,656 hours, 15,322 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B MID FLAP L/E MOST I/B AREA FOUND DELAMINATED.( PERFORMED PERMANENT COMPOSITE REPAIR AS PER SRM 51-70-07, PAR.5.A.(1). NO FURTHER DEFECTS NOTED. )
